# SDR USAA2008120892195

- Difficulty date: November 7, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 82,625 hours, 31,224 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114N407636
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C12 CHECK - RIGHT WING NR 9 SLAT COVE PANEL AT WS 653 CRACKED.  REPLACED RIGHT WING NR 9 SLAT COVE PANEL AT WS 653 IAW BOEING DWG 114N4076.
